Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Could an elevated SED rate be related to the cause of miscarriages ?

I am 27 yrs. old and going through my 3rd misscarriage within the last 15 months after delivering 2 healthy children. Could an elevated SED rate be related to the cause of the miscarriages? I asked the Dr. about getting tested for antiphospholipid anitbodies to check for clotting issues, but he seemed to think that I was putting the cart before the horse a little. I also have chronic high blood pressure , had severe preeclampsia with my first child, have seen several specialists about daily headaches/migraines and joint pain , and experience numbness in my feet quite often. I don t recall the actual SED rate, but know that I was told it was pretty high from the nurse. No further testing was ever ordered so I didn t think much of it.
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi ,
welcome to HCM,
read your prob,you have had 3rd misscarrige , n previously you had sever pre eclampsia with you first child. ok may be this is due to anti phosholipid syndrom as you mention another symptoms like migrain, joint pain present in that syndrom.
in antipospholipid syndrom misscarrige occur before 20th week.
you should get one CBC , if you find thrombocytopenia, you need further investigations.
discuss all these things to your doc n start proper treatment.
Dr aseem 9982583020
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor